Követés
Nabil Mlaiki
Nabil Mlaiki
E-mail megerősítve itt: psu.edu.sa
Cím
Hivatkozott rá
Hivatkozott rá
Év
Controlled metric type spaces and the related contraction principle
N Mlaiki, H Aydi, N Souayah, T Abdeljawad
Mathematics 6 (10), 194, 2018
1822018
Double controlled metric type spaces and some fixed point results
T Abdeljawad, N Mlaiki, H Aydi, N Souayah
Mathematics 6 (12), 320, 2018
1302018
A fixed point theorem in Sb-metric spaces
N Souayah, N Mlaiki
J. Math. Computer Sci 16 (315), 131-139, 2016
1172016
Solutions of boundary value problems on extended-Branciari b-distance
T Abdeljawad, E Karapınar, SK Panda, N Mlaiki
Journal of Inequalities and Applications 2020, 1-16, 2020
652020
Soliton solutions of Klein–Fock–Gordon equation using Sardar subequation method
HU Rehman, I Iqbal, S Subhi Aiadi, N Mlaiki, MS Saleem
Mathematics 10 (18), 3377, 2022
542022
New Types of Fc-Contractions and the Fixed-Circle Problem
N Taş, NY Özgür, N Mlaiki
Mathematics 6 (10), 188, 2018
542018
On fixed point generalizations to partial b-metric spaces
T Abdeljawad, K Abodayeh, N Mlaiki
J. Comput. Anal. Appl 19 (5), 883-891, 2015
482015
Wardowski Type Contractions and the Fixed‐Circle Problem on S‐Metric Spaces
N Mlaiki, U Çelik, N Taş, NY Özgür, A Mukheimer
Journal of Mathematics 2018 (1), 9127486, 2018
472018
Contributions of the fixed point technique to solve the 2D Volterra integral equations, Riemann–Liouville fractional integrals, and Atangana–Baleanu integral operators
HA Hammad, H Aydi, N Mlaiki
Advances in Difference Equations 2021 (1), 97, 2021
442021
On the fixed-circle problem and Khan type contractions
N Mlaiki, N Taş, NY Özgür
Axioms 7 (4), 80, 2018
442018
A new extension to the controlled metric type spaces endowed with a graph
N Mlaiki, N Souayah, T Abdeljawad, H Aydi
Advances in Difference Equations 2021, 1-13, 2021
422021
FIXED POINT THEOREMS IN Mb-METRIC SPACES.
N Mlaiki, A Zarrad, N Souayah, A Mukheimer, T Abdeljawed
Journal of mathematical analysis 7 (5), 2016
412016
A Caputo power law model predicting the spread of the COVID-19 outbreak in Pakistan
M Arfan, K Shah, T Abdeljawad, N Mlaiki, A Ullah
Alexandria Engineering Journal 60 (1), 447-456, 2021
402021
Common fixed points in complex S-metric space
NM Mlaiki
Adv. Fixed Point Theory 4 (4), 509-524, 2014
402014
FIXED POINT THEOREMS FOR α-Ψ-CONTRACTIVE MAPPING IN Sb-METRIC SPACES.
N Mlaiki, A Mukheimer, Y Rohen, N Souayah, T Abdeljawad
Journal of Mathematical Analysis 8 (5), 2017
372017
New theorems on extended b-metric spaces under new contractions
A Mukheimer, N Mlaiki, K Abodayeh, W Shatanawi
Nonlinear Analysis: Modelling and Control 24 (6), 870–883-870–883, 2019
352019
Relations Between partial Metric Spaces and M-Metric Spaces, Caristi Kirk's Theorem in Metric Type Spaces
K Abodayeh, N Mlaiki, T Abdeljawad, W Shatanawi
arXiv preprint arXiv:1512.06611, 2015
352015
Rectangular Metric‐Like Type Spaces and Related Fixed Points
N Mlaiki, K Abodayeh, H Aydi, T Abdeljawad, M Abuloha
Journal of Mathematics 2018 (1), 3581768, 2018
332018
Complex valued Sb-metric spaces
N Priyobarta, Y Rohen, N Mlaiki
J. Math. Anal 8 (3), 13-24, 2017
332017
Analysis of fractal-fractional model of tumor-immune interaction
S Ahmad, A Ullah, T Abdeljawad, A Akgül, N Mlaiki
Results in Physics 25, 104178, 2021
322021
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20